Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having headaches for 7 weeks, had a history of bp, gerd , bph, elevated triglicerides, and a bit of depression

Been having headaches on top of head extending outwards to both sides for about 6 weeks. Dr prescribed bupap 4 tension headache . Doesn t work. Yesterday and about 6 other days over period of weeks had dizziness . I am 59 old male with history of chronic pain in L4-5-S-1 back, bp, gerd , bph, elevated triglicerides, and a bit of depression. I am on morphine sulfate er 30 mg, lisinopril, prilosec, triglide, flomax, citalapram. Any help on who I should be seeing for possible diagnosis. Oh I fell against the wall when dizzy yesterday. Thanks.
Asked On : Mon, 21 Feb 2011
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
As you have multiple problems headache may be due to either on or more entity you are having.
Consult your physician and get examined and find out the cause of your headache.
ok and bye.
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor